The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
My mom has type two diabetes and she manages it very well. she has a balanced, healthy diet and makes sure she checks her blood sugar level and takes the proper amount of insulin at the proper times. Recently she has been taking novolog 70/30 25 units/am and 10 units/pm and lantus 5 units/pm. her blood sugar level has been wildly fluctuating recently and this is very unusual. she's scared to go out because of the wild fluctuating. what could be causing this all of a sudden?
 

·
Registered
Joined
·
1,077 Posts
Sorry to hear that about your Mom. Diabetes itself is a mystery. So many things affect a Person with Diabetes.

Mixed Insulins do tend to cause fluctuations in blood sugars because of the different peaks. Stress and illness can easily affect a Diabetics sugar levels while on any Insulin. Eating immediately after injecting Novalog 70/30 and checking sugars often, is important.

She should phone or visit her Doctor to inform him/her of her current blood sugar fluctuations.
 
1 - 3 of 3 Posts
Top